Bc pill advice ! Help !! : So I’ve been on... - Endometriosis UK

Endometriosis UK

50,186 members41,522 posts

Bc pill advice ! Help !!

Bb01
Bb01

So I’ve been on the contraceptive pill since March (7 months now) and I’ve never done this before but decided to skip a period and go straight on to another pack of pills without a break after my last pack. I have 10 days worth of pills left and some pills this month have been sort of half an hour- to an hour in difference of time each day, I have randomly started bleeding at the moment it is sort of light but almost seems like the start of a period, i am really worried now. I have had sex this month but we used a condom, why have I started bleeding when I have 10 pills left ?!!!

4 Replies
oldestnewest
Hidden
Hidden

I think it can be quite normal for this to happen when running packs together. When I was using Microgynon and tried to run packs together this would usually happen to me. I had constant breakthrough bleeding on Cerazette. It’s something to speak to your doctor if you’re worried though xxx

Bb01
Bb01 in reply to Hidden

Thankyou so much! Really helpful ! Xx

I wouldn’t worry too much just now about either running the packs together or the bleeding to be honest. When I was on the pill, I used to run packs together if my break was going to be on a holiday or something, then after a while was told to tricycle (take three together then have a break), then eventually they told me to take them constantly with no breaks for over a year, so it’s definitely something that people do often and is allowed by doctors.

The bleeding just now sounds like a little breakthrough bleeding which you can get at any time on the pill. It’s a bit of a pain because half the time we run packs together it’s to stop the bleeding then that happens! But again, it does happen a lot so nothing to worry about x

I have the coil and I bless 3 weeks out of the month

You may also like...